Show simple item record

AuthorMueller, Mariusdc.contributor.author
Date of accession2019-09-23T05:32:17Zdc.date.accessioned
Available in OPARU since2019-09-23T05:32:17Zdc.date.available
Date of first publication2019dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleAn obstacle problem for elastic curves: Existence resultsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.4171/IFB/418dc.identifier.doiExternal
Source - Title of sourceInterfaces and Free Boundariessource.title
Source - Place of publicationEuropean Mathematical Societysource.publisher
Source - Volume21source.volume
Source - Issue1source.issue
Source - Year2019source.year
Source - From page87source.fromPage
Source - To page129source.toPage
Source - ISSN1463-9963source.identifier.issn
Source - eISSN1463-9971source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000467384000005uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record